MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MODULAR HUM STEM D12 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND MODULAR HUM STEM D12 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 130712000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Original primary operation was in (b)(6) 2013.Patient became unwell and there was a suspicion of infection.The shoulder had previous washouts with no real benefit.All implants were removed and a temporary cemented spacer was implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND MODULAR HUM STEM D12 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11486356
Report Number1818910-2021-05115
Device Sequence Number11582250
Product Code HSD
UDI-Device Identifier10603295027171
UDI-Public10603295027171
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130712000
Device Catalogue Number130712000
Device Lot Number5218174
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date05/26/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D42MM; DXTEND METAGLENE; DXTEND MOD EPI 2 ECC RIGHT HA; DXTEND MODULAR HUM STEM D12 HA; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X42MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D42 +6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight110